Posted by: B | 2009-10-30


Hi Doc.
sorry this might sound terrible.
im am on DIANE35 for hormonal imbalance (excessive bleeding). now i havent had a period since 14 Sept. i developed a burning sensation around the outside. especially when i urinate. it has now become quite bad when i wipe there is blood. but i think it is from the outside and not spotting as such. i havent had a proper look so dont know if there are any sores. i went to the clinic on monday and they did a pregnancy test and its negative. im now using over the counter yeast infection cream but still bleeding and burning. the discharge is also not like cottage cheese a they describe it. it is more like yellow jelly before the bleeding began.and now my breasts are paining terribly from my bra which never happened before. i actually had to take out the wires. i am 29, have a 5 year old and married for 7 years and never been with anyone ever except my husband. please advise what you think this could be.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As you say this is not typical of thrush. You would have to see a doctor for a full assessment to see what the problem is. The breast tendedrness may be related to the Dinae.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: B | 2009-11-01

Nevermind....i got my period finally and the burning has subsided too...but i still have loads of discharge with my period.

Reply to B
Posted by: anon | 2009-10-30

Hi, it sounds like it could definately be due to the contraceptive pill you are taking. Perhpas you should change to something else?? Diane may not work for you.

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.